Sinutab Sinutab Tablets 15 Pack

€6.25

Code 5010123121945
Add to Basket
Product Information

Sinutab Tablets are used to treat sinus and nasal congestion and the symptoms of colds and flu including sore throat, fever and pain, body ache and headache.

The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.

Uses & Treatments

  • Sinus pressure.
  • Nasal congestion.
  • Fever.
  • Headaches.
  • Aches and pains.
  • Eases breathing.
  • Non-drowsy.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and children over 12 years: Two tablets every four to six hours, up to four times a day. Max dose of 8 tablets in 24 hours. 
  • Children 6-12 years may be able to take this medication but should consult a pharmacists or doctor before use. 
  • Do not use for more than 5 days without consulting your doctor or pharmacist. 
  • If symptoms persist, consult your doctor. 
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL OR PSEUDOEPHEDRINE PRODUCTS.
Active Ingredients

500mg Paracetamol and 30mg Pseudoephedrine Yydrochloride per tablet.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty